# SDR YENA20141218276

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000618
- Aircraft time: 4,799 hours, 3,235 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389575002
- Part serial: 0626C
- Condition: Failed
- Location: Brake System
- Part time: 4,866 hours, 3,071 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO BRAKE RT AND LT FAULT. IAW FIM 32-41-00.  R & R MAIN BRAKE CONTROL MODULE MAU1 SLOT 5 IAW AMM 32-41-07.  OPS CHECKED GOOD.  THE DEFECT REPEATED AGAIN ON FLIGHT 1094.  THE MAIN SHUTOFF VALVE WAS R & R IAW AMM 32-41-03-400-801-A.  OPS CHECKED GOOD.
